# SDR ASOA05388

- Difficulty date: May 1, 2005
- Submitted: June 21, 2005
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Part number: 601R3807423
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE, THE FORWARD ANCHOR FITTING ON THE PASSENGER DOOR WAS FOUND CRACKED.  MAINTENANCE REMOVE AND REPLACED THE FORWARD ANCHOR FITTING ON THE PASSENGER DOOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
